MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ANTHEM; ANTHEM TI LATERAL NARROW DISTAL FEMUR PLATE, LEFT, 9 HOLE, 234MM

GLOBUS MEDICAL, INC. ANTHEM; ANTHEM TI LATERAL NARROW DISTAL FEMUR PLATE, LEFT, 9 HOLE, 234MM
Model Number 1195.1209
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was a revision due to anthem screws backing out of the plate and some of the screw heads shearing off.
 
Additional Manufacturer Narrative
The device was not available for evaluation.No determination could be made as to the cause of the reported issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An anthem ti lateral narrow distal femur plate, left, 9 hole, 234mm (1195.1209) had locking screws back out in the distal end of the plate post-operatively requiring revision surgery.The plate was implanted on (b)(6) 2025 and the revision surgery to remove the plate and screws occurred on (b)(6) 2025.It was confirmed that the 7nm torque-limiting t-handle 6206.2707 was used to final tighten the screws.X-rays show that the patient had a total knee replacement.The x-rays provided show that none of the screws were colliding with or touching the knee replacement.The patient also presented as obese with hypertension and had a previous gastric bypass surgery.This could have potentially affected the plate/screw interface failure as bone mineral density tends to decline following gastric bypass surgery, hypertension tends to slow down the bone healing process, and obesity puts additional stress on the implants and fracture.Imaging of the plate showed deformation of the plate polyaxial sweeps consistent with what would be expected following locking screw placement.Thread cutout in the top surface of the plate screw holes indicate that some of the screws were inserted at an angle.It is unclear whether the screws were inserted past their maximum recommended angulation.Measurement of the unused screw holes in the plate were within dimensional specifications.This evaluation determined that this failure exceeds expected risk, the patient had multiple contraindications for receiving an anthem distal femur plate; therefore, no further actions will be taken at this time.The following sections were updated for this supplemental report: a1, b4, e1, e2, e3, g3, g6, h3, h6, h10.

Brand Name
ANTHEM
Common Device Name
ANTHEM TI LATERAL NARROW DISTAL FEMUR PLATE, LEFT, 9 HOLE, 234MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23174605
Report Number3004142400-2025-00237
Device Sequence Number9639674
Product Code HRS
UDI-Device Identifier00193982456139
UDI-Public00193982456139
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K213591
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1195.1209
Device Lot NumberSXC232BD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale
Patient Weight85 KG
Patient RaceWhite